Proceedings of the Japan Academy, Series A, Mathematical Sciences

Singular variation of non-linear eigenvalues, II

Tatsuzo Osawa and Shin Ozawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 7 (1993), 217-218.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511339

Digital Object Identifier
doi:10.3792/pjaa.69.217

Mathematical Reviews number (MathSciNet)
MR1249214

Zentralblatt MATH identifier
0820.35105

Subjects
Primary: 30C62: Quasiconformal mappings in the plane

Citation

Osawa, Tatsuzo; Ozawa, Shin. Singular variation of non-linear eigenvalues, II. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 7, 217--218. doi:10.3792/pjaa.69.217. https://projecteuclid.org/euclid.pja/1195511339


Export citation

References

See also

  • Part I: Shin Ozawa. Singular variation of non-linear eigenvalues. Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 6 (1992), 154--156.